Alert archive / Oklahoma / River Flood Warnings in 2022

River Flood Warning 4, NWS Tulsa, OK

April 13, 2022Adair County, Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 13, 2022, 1:51 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma. It took effect at Apr 14, 2022, 12:23 AM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 13, 2022, 1:51 PM CDT (18:51 UTC)
In effect from
Apr 14, 2022, 12:23 AM CDT
Expired
Apr 14, 2022, 1:39 PM CDT
In force
13 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK

The radar

The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) at Chewey (CWYO2). The gauge peaked at 11.76 ft at Apr 13, 2022, 10:00 PM CDT.

actionminormoderate5101504/1304/1404/15
Action stage
9 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196090, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

779 
WGUS44 KTSA 131851
FLWTSA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
151 PM CDT Wed Apr 13 2022

...The National Weather Service in Tulsa OK has issued a Flood 
Warning for the following rivers in Oklahoma...

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.


OKC001-021-041-140700-
/O.NEW.KTSA.FL.W.0004.220414T1020Z-220415T0706Z/
/CWYO2.1.ER.220414T1020Z.220414T1800Z.220415T0105Z.NO/
151 PM CDT Wed Apr 13 2022

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY FRIDAY 
MORNING...
...REPLACES RIVER FLOOD ADVISORY...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Chewey.

* WHEN...From late tonight to early Friday morning.

* IMPACTS...At 13.0 feet, minor flooding occurs from near Fidler's 
  Bend to near Hanging Rock. Water begins to affect access to Winset 
  Hollow. Road access near the river to residential homes southeast 
  of Chewey Bridge may be compromised. Water impacts 630 Road east 
  of the Cherokee/Adair County line. Extreme turbulence makes the 
  river unsafe for floating.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Wednesday the stage was 6.2 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 12.8 feet early tomorrow
    afternoon. It will then fall below flood stage tomorrow
    evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487


$$
5 follow-up statements
696 
WGUS84 KTSA 132212
FLSTSA

Flood Statement
National Weather Service Tulsa OK
512 PM CDT Wed Apr 13 2022

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.


OKC001-021-041-141015-
/O.EXT.KTSA.FL.W.0004.220414T0512Z-220415T0705Z/
/CWYO2.1.ER.220414T0512Z.220414T1800Z.220415T0105Z.NO/
512 PM CDT Wed Apr 13 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Chewey.

* WHEN...From late tonight to early Friday morning.

* IMPACTS...At 13.0 feet, minor flooding occurs from near Fidler's 
  Bend to near Hanging Rock. Water begins to affect access to Winset 
  Hollow. Road access near the river to residential homes southeast 
  of Chewey Bridge may be compromised. Water impacts 630 Road east 
  of the Cherokee/Adair County line. Extreme turbulence makes the 
  river unsafe for floating.

* ADDITIONAL DETAILS...
  - At 4:15 PM CDT Wednesday the stage was 9.4 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 13.1 feet early
    tomorrow afternoon. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487


$$
045 
WGUS84 KTSA 140104 RRA
FLSTSA

Flood Statement
National Weather Service Tulsa OK
804 PM CDT Wed Apr 13 2022

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.


OKC001-021-041-141315-
/O.EXT.KTSA.FL.W.0004.220414T0523Z-220415T0430Z/
/CWYO2.1.ER.220414T0523Z.220414T1200Z.220414T2230Z.NO/
804 PM CDT Wed Apr 13 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO LATE TOMORROW 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Chewey.

* WHEN...From late tonight to late tomorrow evening.

* IMPACTS...At 13.0 feet, minor flooding occurs from near Fidler's 
  Bend to near Hanging Rock. Water begins to affect access to Winset 
  Hollow. Road access near the river to residential homes southeast 
  of Chewey Bridge may be compromised. Water impacts 630 Road east 
  of the Cherokee/Adair County line. Extreme turbulence makes the 
  river unsafe for floating.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 11.2 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 12.6 feet tomorrow
    morning. It will then fall below flood stage tomorrow
    afternoon.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487


$$
582 
WGUS84 KTSA 140923
FLSTSA

Flood Statement
National Weather Service Tulsa OK
423 AM CDT Thu Apr 14 2022

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.


OKC001-021-041-142130-
/O.CON.KTSA.FL.W.0004.000000T0000Z-220415T0430Z/
/CWYO2.1.ER.220414T1044Z.220414T1200Z.220414T2230Z.NO/
423 AM CDT Thu Apr 14 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is possible.

* WHERE...Illinois River at Chewey.

* WHEN...Until late this evening.

* IMPACTS...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.
  At 12.0 feet, minor flooding occurs from near Fidler's Bend to 
  near Hanging Rock. Road access near the river to residential homes 
  southeast of Chewey Bridge may be compromised. Water begins to 
  impact 630 Road east of the Cherokee/Adair County line. Floating 
  the river is too hazardous due to strong turbulence.

* ADDITIONAL DETAILS...
  - At 3:15 AM CDT Thursday the stage was 10.8 feet.
  - Forecast...The river crested last night at around 11.8 feet
    and is falling. The river will likely drop below action stage
    later today.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487


$$

Lacy
107 
WGUS84 KTSA 141250
FLSTSA

Flood Statement
National Weather Service Tulsa OK
750 AM CDT Thu Apr 14 2022

...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.

  Illinois River near Tahlequah affecting Cherokee County.


OKC001-021-041-150000-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-220415T0000Z/
/CWYO2.1.ER.220414T1800Z.220414T1800Z.220414T1800Z.NO/
750 AM CDT Thu Apr 14 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Illinois River at Chewey.

* WHEN...Until this evening.

* IMPACTS...At 12.0 feet, minor flooding occurs from near Fidler's 
  Bend to near Hanging Rock. Road access near the river to 
  residential homes southeast of Chewey Bridge may be compromised. 
  Water begins to impact 630 Road east of the Cherokee/Adair County 
  line. Floating the river is too hazardous due to strong turbulence.

* ADDITIONAL DETAILS...
  - At 7:15 AM CDT Thursday the stage was 11.2 feet.
  - Forecast...The river is expected to rise to a crest of 12.0
    feet this afternoon.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487


$$

OKC021-150100-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-220415T2040Z/
/TALO2.1.ER.220414T0731Z.220415T0000Z.220415T1440Z.NO/
750 AM CDT Thu Apr 14 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Illinois River near Tahlequah.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging 
  Rock downstream towards Tahlequah. Access roads east of the Combs 
  Bridge near Eagles Bluff may be threatened. Extreme turbulence 
  makes the river too hazardous for floating.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Thursday the stage was 12.4 feet.
  - Forecast...The river is expected to rise to a crest of 13.3
    feet this evening. It will then fall below flood stage late
    tomorrow morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
      3603 9496


$$
208 
WGUS84 KTSA 141839
FLSTSA

Flood Statement
National Weather Service Tulsa OK
139 PM CDT Thu Apr 14 2022

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair, Cherokee and Delaware 
  Counties.

OKC001-021-041-141945-
/O.CAN.KTSA.FL.W.0004.000000T0000Z-220414T1839Z/
/CWYO2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
139 PM CDT Thu Apr 14 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Illinois River at Chewey.

* ADDITIONAL DETAILS...
  - At 1:15 PM CDT Thursday the stage was 10.4 feet.
  - Forecast...The river is expected to fall and remain below
    flood stage.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 13, 12:18 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 13, 12:18 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1218 PM CDT Wed Apr 13 2022

...New AVIATION...

.SHORT TERM...
(The rest of today )
Issued at 1105 AM CDT Wed Apr 13 2022

Cold front making steady progress eastward with an associated
corridor of storms with an isolated strong to severe storm
possible until the front clears the forecast area. Updated
forecast earlier to follow precip trends and further updates will
continue this trend. Temperatures trends have also incorporated
observed trends with fcst highs adjusted slightly.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 347 AM CDT Wed Apr 13 2022

A chilly night is in store tonight, with frost and freeze
headlines likely to be needed in many locations. Will let the day
shift take a closer look at which areas will need freeze headlines
as opposed to frost headlines. A brief warming trend will then
take place Thursday through Friday as south winds return.

A cold front will sag slowly south across the area Friday night
into Saturday, setting the stage for a rather chilly Easter
weekend for most locations. A few showers and storms may accompany
this front, with some rain chances persisting through the
weekend. We will continue to trend high temperatures down over the
weekend, and actual values may still end up being several degrees
cooler than even this forecast reflects in some places.

A warming trend will begin early next week, with temperatures
likely to return to near normal levels by the middle of next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Wed Apr 13 2022

Ongoing storms and lower ceilings will impact NW AR terminals for
a few more hours, otherwise VFR conditions will prevail through
the remainder of the fcst period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  35  70  49 /  10   0   0   0
FSM   74  37  71  46 /  60   0   0   0
MLC   69  36  71  51 /  10   0   0   0
BVO   58  30  69  44 /  10   0   0   0
FYV   65  31  66  44 /  30   0   0   0
BYV   68  33  66  46 /  80   0   0   0
MKO   67  35  70  47 /  10   0   0   0
MIO   56  33  65  44 /  10   0   0   0
F10   65  36  71  49 /  10   0   0   0
HHW   74  39  72  49 /  30   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....05
AVIATION...07
Hazardous weather outlook, Apr 13, 1:40 PM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
140 PM CDT Wed Apr 13 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
140 PM CDT Wed Apr 13 2022

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Northeast Oklahoma northwest of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
Northwesterly winds gusting 25 to 35 mph will continue through the
afternoon in the wake of a passing cold front. These winds will
raise grassland fire spread rates across locations northwest
of Interstate 44. Winds will decrease around sunset.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential.
SATURDAY...Thunderstorm Potential...High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...High Fire Weather and High Wind Potential.

EXTENDED DISCUSSION...
Thunderstorm chances return late Friday into Saturday associated
with the next cold front. This front may remain in the area
and support storm chances into Sunday. Currently any severe
weather threat appears to remain limited in area.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 13, 10:23 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1023 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     FLASH FLOOD      3 W CENTERTON           36.36N 94.34W
04/13/2022                   BENTON             AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS NUMEROUS
            FLOODED ROADWAYS ACROSS THE COUNTY. 1 WATER
            RESCUE PERFORMED.

&&

JDS
Local storm report, Apr 13, 10:28 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1028 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     FLASH FLOOD      2 ESE SILOAM SPRINGS    36.18N 94.51W
04/13/2022                   BENTON             AR   DEPT OF HIGHWAYS

            A HALF MILE SECTION OF HIGHWAY 16 IN BOTH
            DIRECTIONS, AND HIGH WATER COVERING A
            SECTION OF HIGHWAY 412 IN BOTH DIRECTIONS.

&&

JDS
Special weather statement, Apr 13, 10:30 AM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 AM CDT Wed Apr 13 2022

ARZ002-010-011-131600-
Carroll AR-Madison AR-Washington AR-
1030 AM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of Madison, southern
Carroll and southeastern Washington Counties through 1100 AM CDT...

At 1029 AM CDT, Doppler radar indicated a strong thunderstorm near
Witter, moving northeast at 50 mph. A second strong thunderstorm was
located near Arnett also moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Huntsville...
Eureka Springs...                 Green Forest...
Elkins...                         Winslow...
St. Paul...                       Hindsville...
Wesley...                         Carrollton...
Rudd...                           Saint Paul...
Kingston...                       Forum...
Aurora...                         Clifty...
Boston...                         Withrow Springs State Park...
Pettigrew...                      Brentwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3589 9351
      3581 9361 3580 9418 3640 9371 3637 9330
      3612 9330
TIME...MOT...LOC 1529Z 225DEG 45KT 3593 9363

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 13, 11:58 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     2 N WILBURTON           34.95N 95.31W
04/13/2022                   LATIMER            OK   EMERGENCY MNGR

            MODERATE ROOF DAMAGE TO ENTER POINT BAPTIST
            CHURCH. POWER POLES AND MULTIPLE TREES
            BROKEN OVER. ROOF DEBRIS SCATTERED
            APPROXIMATELY 500 YARDS E FROM THE CHURCH.
            TIME ESTIMATED BY RADAR.

&&

JDS
Local storm report, Apr 13, 12:00 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1200 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     FLASH FLOOD      2 NW HARMONY            36.12N 93.73W
04/13/2022                   MADISON            AR   AMATEUR RADIO

            REPORT OF STREET FLOODING.

&&

JDS
Local storm report, Apr 13, 12:20 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     FLASH FLOOD      GOSHEN                  36.10N 93.99W
04/13/2022                   WASHINGTON         AR   BROADCAST MEDIA

            FLASH FLOODING OF A LOW LYING AREA WITH 4 TO
            5 INCHES OF WATER PONDING AND ENTERING A
            BUSINESS. TIME ESTIMATED BY RADAR.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:41 AM CDTSpecial Weather StatementTSAOkmulgee, Wagoner34 min
Apr 13, 7:15 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee45 min
Apr 13, 7:16 AM CDTSpecial Weather StatementTSAAdair44 min
Apr 13, 7:38 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner4 hr
Apr 13, 7:55 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee50 min
Apr 13, 8:00 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner4 hr
Apr 13, 8:05 AM CDTSpecial Weather StatementTSAPittsburg40 min
Apr 13, 8:08 AM CDTSpecial Weather StatementTSACherokee37 min
Apr 13, 8:30 AM CDTSpecial Weather StatementTSAAdair, Muskogee45 min
Apr 13, 9:04 AM CDTSevere Thunderstorm WarningTSAAdair41 min
Apr 13, 9:21 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee3 hr
Apr 13, 9:49 AM CDTRiver Flood WarningTSACherokee43 hr
Apr 13, 9:49 AM CDTRiver Flood AdvisoryTSACherokee, Delaware18 hr
Apr 13, 9:49 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware4 hr
Apr 13, 1:50 PM CDTRiver Flood WarningTSAAdair, Delaware18 hr
Apr 13, 2:41 PM CDTFrost AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more18 hr
Apr 13, 2:41 PM CDTFreeze WarningTSAAdair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more18 hr

Nearby

River Flood Warnings in Oklahoma, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.